Alert archive / North Dakota / River Flood Warnings in 2014

River Flood Warning 29, NWS Bismarck, ND

August 16, 2014Mercer County, North Dakota

NWS Bismarck, ND issued this river flood warning at Aug 16, 2014, 10:35 AM CDT for Mercer County, North Dakota. It took effect at Aug 16, 2014, 3:40 PM CDT. It was in force for 22 hr.

The area

The outline as issued.

The facts

Issued
Aug 16, 2014, 10:35 AM CDT (15:35 UTC)
In effect from
Aug 16, 2014, 3:40 PM CDT
Expired
Aug 17, 2014, 1:22 PM CDT
In force
22 hr
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Flood severity
Minor

County Mercer County, ND

The radar

The Bismarck radar (KBIS), 108 km from the middle of the area, began a volume at 15:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Spring Creek (ND) at Zap (ZAPN8). The gauge peaked at 12.32 ft at Aug 16, 2014, 1:00 PM CDT.

actionminormoderate5101508/1608/1708/18
Action stage
12 ft
Minor stage
14 ft
Moderate stage
18 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06340000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

934 
WGUS43 KBIS 161535
FLWBIS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1035 AM CDT SAT AUG 16 2014

...THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN NORTH DAKOTA... 

  SPRING CREEK AT ZAP AFFECTING MERCER COUNTY
FOR THE KNIFE RIVER BASIN INCLUDING ZAP...MINOR FLOODING IS FORECAST.

.WIDESPREAD THREE TO FIVE INCHES OF RAIN HAS FALLEN ACROSS THE SPRING 
CREEK BASIN. RUNOFF FROM THIS RAINFALL IS EXPECTED TO CAUSE THE SPRING 
CREEK AT ZAP TO RISE TO MINOR FLOOD STAGE OF 14.0 FEET THIS AFTERNOON. 
THE CREEK IS EXPECTED TO CONTINUE TO RISE TO NEAR 14.5 FEET THIS EVENING.

ADDITIONAL LIGHT RAIN IS POSSIBLE THIS MORNING...WITH SCATTERED THUNDERSTORMS 
WITH LOCALLY HEAVY RAINFALL TONIGHT. 


NDC057-171535-
/O.NEW.KBIS.FL.W.0029.140816T2040Z-140817T1822Z/
/ZAPN8.1.ER.140816T2040Z.140817T0000Z.140817T0622Z.NO/
1035 AM CDT SAT AUG 16 2014

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SPRING CREEK AT ZAP
* FROM LATE THIS AFTERNOON UNTIL AFTER MIDNIGHT TOMORROW
* AT 10AM SATURDAY THE STAGE WAS...11.9 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 14.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 14.5 FEET BY THIS EVENING.
* IMPACT...AT 14.0 FEET...RIGHT BANK OVERFLOWS-WEST END OF ZAP BEGINS 
  TO FLOOD. CROP LANDAND COUNTY ROADS FLOOD ALONG CREEK AS WELL.

&&


             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   SUN    MON    TUE    WED    THU

KNIFE RIVER BASIN
 ZAP          14 11.9 SAT 10 AM  12.5    7.7    5.8    5.6    5.3



LAT...LON 4730 10211 4731 10195 4727 10179 4724 10181
      4727 10197 4726 10211      



$$

AYD
1 follow-up statement
809 
WGUS43 KBIS 170002
FLWBIS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
702 PM CDT SAT AUG 16 2014

FOR THE SPRING CREEK NEAR ZAP...NO FLOODING IS FORECAST. 

.THE SPRING CREEK NEAR ZAP CRESTED AT 12.65 FEET AROUND 1 PM CDT 
THIS SATURDAY AFTERNOON...AND WILL CONTINUE A SLOW FALL FOR THE 
NEXT FEW DAYS. EVEN THOUGH THERE WILL BE A CHANCE FOR SHOWERS AND 
THUNDERSTORMS THROUGH SUNDAY...SLOW MOVING THUNDERSTORMS WITH HEAVY 
RAIN ARE NOT FORECAST AT THIS TIME. THEREFORE...THE RIVER FLOOD 
WARNING HAS BEEN CANCELLED. 

NDC057-170032-
/O.CAN.KBIS.FL.W.0029.000000T0000Z-140817T1822Z/
/ZAPN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
702 PM CDT SAT AUG 16 2014

FORECAST INFORMATION FOR
  SPRING CREEK AT ZAP
* AT 6PM SATURDAY THE STAGE WAS...12 FEET 
* NO FLOODING IS CURRENTLY FORECAST. 
* FLOOD STAGE IS 14.0 FEET 
* FORECAST...THE CREEK WILL CONTINUE A SLOW FALL. 

&&

             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   SUN    MON    TUE    WED    THU

KNIFE RIVER BASIN
 ZAP          14 12.0 SAT 6 PM   11.9    8.4    6.3    5.6    5.5

LAT...LON 4730 10211 4731 10195 4727 10179 4724 10181
      4727 10197 4726 10211      

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this river flood warning went out at Aug 16, 9:15 AM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Aug 16, 9:15 AM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
915 AM CDT SAT AUG 16 2014

.UPDATE...
ISSUED AT 915 AM CDT SAT AUG 16 2014

GIVEN RADAR TRENDS THROUGH 14 UTC...THE 10-11 UTC HRRR ITERATIONS
AND 00 UTC WRF-ARW/NMM SOLUTIONS...THE FOCUS FOR HEAVY RAINFALL
THIS MORNING AND AFTERNOON WILL BE ACROSS THE PRAIRIE POT HOLE
REGION OF SOUTH CENTRAL NORTH DAKOTA...SHIFTING INTO THE JAMES
RIVER VALLEY IN THE SOUTHEAST QUADRANT OF THE MESO-LOW EVIDENT ON
RADAR ACROSS THE HIGHWAY 83 CORRIDOR THIS MORNING. FLASH FLOOD
GUIDANCE IS IN THE 2-3 INCH PER HOUR RANGE FOR THESE AREAS.

ACROSS THE WEST...ESPECIALLY FOR THOSE AREAS WHICH WERE IMPACTED
BY VERY HEAVY RAIN OVER THE PAST 24-36 HOURS...MUCH OF THE DAY
WILL BE RATHER PRECIPITATION FREE. THE MAIN CONCERN IS FOR THIS
EVENING AND TONIGHT AS ANOTHER ROUND OF THUNDERSTORMS IS FORECAST
TO PROPAGATE INTO THE AREA FROM EASTERN MONTANA AS UPPER LEVEL
FORCING INCREASES AHEAD OF THE UPPER LEVEL LOW ACROSS THE NORTHERN
ROCKIES. FLASH FLOOD GUIDANCE IS WELL BELOW ONE INCH FOR MOST AREAS
ALREADY IMPACTED BY HEAVY RAIN...WITH ANY ADDITIONAL RAINFALL
AGGRAVATING THE ONGOING FLOODING.

UPDATE ISSUED AT 625 AM CDT SAT AUG 16 2014

BROAD AREA OF PRECIP CONTINUES TO STRETCH FROM NORTHWESTERN TO
SOUTH CENTRAL NORTH DAKOTA. GOING FORECAST ADDRESSES THIS WELL.
ONLY CHANGES MADE WERE TO PULL AREAS OF FOG FURTHER NORTH AND
WEST TO MATCH CURRENT OBS.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 345 AM CDT SAT AUG 16 2014

ISSUES IN THE SHORT TERM ARE ALL HYDROLOGIC WHICH IS BEING
FOCUSED ON IN THIS SHORT TERM SECTION.

LATEST RADAR TRENDS ARE FINALLY SHOWING A SLIGHT EASTWARD PUSH TO
THE LARGE AREA OF HEAVY RAIN OVER THE CENTRAL PART OF WESTERN
NORTH DAKOTA. THIS WILL BE WELCOME NEWS TO THE FOLKS IN DUNN
COUNTY WHERE SIGNIFICANT OVERLAND FLOODING WAS OCCURRING. THE
FLOOD WARNING CONTINUES FOR THAT CENTRAL PART OF WESTERN NORTH
DAKOTA THROUGH THE DAY SATURDAY. AS THE BACK EDGE OF THE RAIN AREA
WAS SHOWING A SLIGHT PUSH TO THE EAST...THE EASTERN EDGE OF THE
RAIN WAS ADVANCING MORE QUICKLY THROUGH MCLEAN AND MERCER
COUNTIES. AT THE SAME TIME NEW SHOWER/STORM DEVELOPMENT WAS
OCCURRING IN THE MANDAN-BISMARCK-STEELE AREAS.

DIFFLUENT FLOW ALOFT CONTINUES TODAY WITH SHORT WAVE ENERGY
ROTATING AROUND THE MAIN CLOSED H5 LOW IN SOUTHERN ALBERTA CANADA.
THIS MEANS A CONTINUED HIGH CHANCE FOR RAIN ACROSS THE WESTERN AND
CENTRAL PARTS OF THE FORECAST AREA INTO THIS AFTERNOON...SHIFTING
EAST BY LATE DAY.

OVERLAND FLOOD WARNING CONTINUES FOR MCKENZIE...DUNN...GOLDEN VALLEY...
BILLINGS...STARK...AND WESTERN MERCER AND WESTERN MORTON COUNTIES
THROUGH THE AFTERNOON.

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 345 AM CDT SAT AUG 16 2014

MAIN CHALLENGE FOR THE EXTENDED IS CONTINUED PRECIPITATION CHANCES
TO START THE UPCOMING WEEK. CENTER OF UPPER LOW WILL PUSH ACROSS
SOUTHERN SASKATCHEWAN ON SUNDAY...AND THROUGH SOUTHERN MANITOBA
SUNDAY NIGHT INTO EARLY MONDAY. EXPECT PRECIP FOCUS TO START OUT
IN WEST-CENTRAL DURING THE DAY ON SUNDAY...THEN WORK TOWARDS THE
EAST SUNDAY NIGHT/EARLY MONDAY WITH PRECIP TAPERING FROM WEST TO
EAST THROUGH THE DAY ON MONDAY. EXPECT A QUIET PERIOD ON TUESDAY
AS FAST MOVING RIDGE PASSES OVER BEHIND DEPARTING SYSTEM BEFORE
SOUTHWESTERLY FLOW SETS UP OVER THE AREA. MODELS DIFFER SOME ON
HOW STRONG THIS FLOW IS...BUT THE MAIN POINT IS THAT THIS WILL
BRING THE NEXT ROUND OF PRECIPITATION CHANCES TO THE AREA.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING)
ISSUED AT 915 AM CDT SAT AUG 16 2014

WIDESPREAD MVFR CIGS AND VIS WITH LCL IFR VIS IN HEAVIER PRECIP WILL
CONTINUE THROUGH THIS MORNING OVER MUCH OF NORTHWEST INTO PARTS OF
SOUTH CENTRAL NORTH DAKOTA AS SHRA/TSRA CONTINUE TO MOVE THROUGH
THE AREA. PRECIPITATION WILL SLOWLY DEVELOP TOWARDS THE EAST TODAY
POSSIBLY BRINGING VISIBILITY RESTRICTIONS FURTHER INTO CENTRAL
NORTH DAKOTA. AREAS OF FOG WILL ALSO BRING VISIBILITY RESTRICTIONS
OVER PARTS OF CENTRAL AND EASTERN NORTH DAKOTA EARLY THIS MORNING.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...AYD
SHORT TERM...JPM
LONG TERM...JJS
AVIATION...AYD
Hazardous weather outlook, Aug 16, 9:02 AM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
902 AM CDT SAT AUG 16 2014

NDZ017>019-031>034-171415-
MCKENZIE-DUNN-MERCER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
902 AM CDT SAT AUG 16 2014 /802 AM MDT SAT AUG 16 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED SHOWERS AND THUNDERSTORMS THIS MORNING AND AFTERNOON WILL
INCREASE IN COVERAGE THIS EVENING AND TONIGHT. ADDITIONAL RAINFALL
WILL AGGRAVATE ONGOING FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE POSSIBLE THROUGH THE PERIOD. THE LEAST LIKELY
DAY FOR STORMS WILL BE TUESDAY.

.SPOTTER INFORMATION STATEMENT...

REPORT RAIN AMOUNTS...AND ANY OTHER SIGNIFICANT WEATHER...TO THE
NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON
SOCIAL MEDIA.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS.

NDZ004-171415-
BOTTINEAU-
902 AM CDT SAT AUG 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT.

A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE SOURIS RIVER NEAR
WESTHOPE. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS.

RAIN SHOWERS WITH EMBEDDED THUNDERSTORMS WILL INCREASE THROUGH THE
AFTERNOON AND CONTINUE INTO THE EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE POSSIBLE THROUGH THE PERIOD. THE LEAST LIKELY
DAY FOR STORMS WILL BE TUESDAY.

.SPOTTER INFORMATION STATEMENT...

REPORT RAIN AMOUNTS...AND ANY OTHER SIGNIFICANT WEATHER...TO THE
NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON
SOCIAL MEDIA.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS.

NDZ001>003-005-009>013-020>023-025-035>037-040>048-050-051-171415-
DIVIDE-BURKE-RENVILLE-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-MCHENRY-
PIERCE-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
902 AM CDT SAT AUG 16 2014 /802 AM MDT SAT AUG 16 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE
TODAY ACROSS MUCH OF NORTHWEST AND CENTRAL NORTH DAKOTA. LOCALLY
HEAVY RAINFALL IS POSSIBLE. ADDITIONAL SCATTERED SHOWERS AND
THUNDERSTORMS ARE EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE POSSIBLE THROUGH THE PERIOD. THE LEAST LIKELY
DAY FOR STORMS WILL BE TUESDAY.

.SPOTTER INFORMATION STATEMENT...

REPORT RAIN AMOUNTS...AND ANY OTHER SIGNIFICANT WEATHER...TO THE
NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON
SOCIAL MEDIA.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS.

AYD

In the hours before

Local storm report, Aug 16, 9:19 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
919 AM CDT SAT AUG 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 AM     HEAVY RAIN       BEACH                   46.92N 104.00W
08/16/2014  M5.25 INCH       GOLDEN VALLEY      ND   PUBLIC

            STORM TOTAL RAINFALL.

&&

ZH
Local storm report, Aug 16, 9:22 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
922 AM CDT SAT AUG 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     HEAVY RAIN       7 NNW TAYLOR            46.99N 102.48W
08/16/2014  M5.25 INCH       STARK              ND   CO-OP OBSERVER

            STORM TOTAL RAINFALL.

&&

ZH
Local storm report, Aug 16, 9:31 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
931 AM CDT SAT AUG 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 AM     HEAVY RAIN       11 N ZAP                47.45N 101.92W
08/16/2014  M3.00 INCH       MERCER             ND   PUBLIC

            STORM TOTAL THUS FAR.

&&

ZH
Local storm report, Aug 16, 9:47 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
947 AM CDT SAT AUG 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 AM     HEAVY RAIN       15 N BISMARCK           47.03N 100.78W
08/16/2014  M3.35 INCH       BURLEIGH           ND   PUBLIC

            STORM TOTAL THUS FAR VIA FACEBOOK PAGE.

&&

ZH
Local storm report, Aug 16, 10:02 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1002 AM CDT SAT AUG 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 AM     HEAVY RAIN       SOUTH HEART             46.86N 102.99W
08/16/2014  M2.70 INCH       STARK              ND   PUBLIC

            STORM TOTAL VIA FACEBOOK PAGE.

&&

ZH
Local storm report, Aug 16, 10:23 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1023 AM CDT SAT AUG 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 AM     HEAVY RAIN       7 S CENTER              47.01N 101.30W
08/16/2014  M1.95 INCH       OLIVER             ND   CO-OP OBSERVER

            STORM TOTAL THUS FAR. STILL RAINING.

&&

ZH

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 12:30 AM CDTAreal Flood WarningBISBillings, Dunn, Golden Valley, McKenzie, Mercer, Morton and 1 more42 hr
Aug 16, 7:36 AM CDTAreal Flood AdvisoryBISBurleigh, Kidder17 hr
Aug 16, 9:52 AM CDTAreal Flood AdvisoryBISKidder, Logan6 hr
Aug 16, 10:59 AM CDTFlash Flood WarningBISLogan3 hr
Aug 16, 11:05 AM CDTFlash Flood WarningBISBurleigh, Kidder6 hr
Aug 16, 12:12 PM CDTAreal Flood AdvisoryBISLogan, McIntosh4 hr
Aug 16, 1:52 PM CDTFlash Flood WarningBISBurleigh, Kidder6 hr
Aug 16, 2:10 PM CDTAreal Flood AdvisoryBISMcLean5 hr
Aug 16, 3:18 PM CDTSpecial Weather StatementBISStutsman57 min
Aug 16, 3:39 PM CDTAreal Flood AdvisoryBISStutsman4 hr
Aug 16, 4:29 PM CDTFlash Flood WarningBISStutsman3 hr
Aug 16, 5:46 PM CDTSpecial Weather StatementBISKidder29 min
Aug 16, 6:12 PM CDTSpecial Weather StatementBISDickey63 min
Aug 16, 6:29 PM CDTAreal Flood AdvisoryBISDickey3 hr

Nearby

River Flood Warnings in North Dakota, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.